# SDR SWIA202157550

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 600380616
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANCHOR FITTING SERRATED PLATE IS CORRODED.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED PAX DOOR AFT ANCHOR FITTING SERRATED PLATE IAW CRJ 200 AMM 52-11-17-000/400-804.
